# SDR DALA2023010600097

- Difficulty date: January 2, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N377DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39632
- Aircraft time: 21,628 hours, 13,783 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 500d S21l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND S-21L DAMAGED AT STA 500D. PERFORMED STRINGER REPAIR ON S-21L FWD OF STA 500D TO FWD OF STA 500E IAW B737 SRM 53-00-03-2R.
